U.S. doctors online nowAsk doctors free
Roundup, MT
A 20-year-old female asked:

severe nosebleed was given what i can only guess was a clotting medicine at the doctor this morning. but now i'm feeling achy and very weak?

2 doctor answers3 doctors weighed in
Dr. David Martin
ENT and Head and Neck Surgery 28 years experience
Nosebleed: I doubt the two have much to do with one another. It is possible that you had a viral infection which is causing the achy and weak sensation, bu this typically would not give you a nosebleed. Feel better.
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Internal Medicine 32 years experience
May have bleed: Significantly . Acute blood loss can lead you to have low blood pressure and increased heart rate . If condition is not corrected , it may lead to a serious condition called shock. I do not believe you are going through this but it is something to think about . Take more fluid , if symptoms persists , see your doc of go to ed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Can adrenal adenomas cause excessive fatigue and weakness?

2 doctor answers4 doctors weighed in
Dr. Murthy Andavolu
Hematology and Oncology 32 years experience
Yes: Yes, if they produce adrenal hormones in excess.
A 50-year-old member asked:

As an old football player, is a weak knee normal?

2 doctor answers8 doctors weighed in
Dr. Keegan Duchicela
Family Medicine 14 years experience
Yes.: It is extremely common, especially if you were a young football player. There is a lot of pivoting in football, as well as strain on the knees. Minor injuries occur to the meniscus (cartilage) that accumulate over time. Good quad strengthening and hamstring stretches can stabilize the knee.
CA
A 44-year-old member asked:

I was diagnosed with lupus (sle) in 1992 and polymyositis in 2006. My shoulders are very weak and so are my hips, is this normal?

2 doctor answers5 doctors weighed in
Dr. Morris Westfried
Dermatology 46 years experience
Yes: The muscle weakness is part of polymyosits. Your treatment needs to be individualized for the muscle weakness with appropriate does of medications and steroid sparing drugs. Biologic agents are an option in individual cases. Suggest seeing a faculty member in rheumatology at a nearby medical school re possible use of biologic.
A 42-year-old member asked:

How might an emergency room doctor treat a child's nosebleed?

1 doctor answer4 doctors weighed in
Dr. Mark Tosca
Urgent Care 20 years experience
Several ways: It's not any different then how it would be treated in an adult. Compression is the first thing. If that doesn't work a topical vasoconstricter (like afrin) is used. Cauterization may be attempted with an electrocautery or topical chemical cautery (ex. Silver nitrate, floseal). Nasal packing would be the last thing - but it's uncommon to have to do that with children.
India
A 20-year-old male asked:

I always feel like vomiting and weakness, tell me the reason?

1 doctor answer1 doctor weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
REASONS-PLENTY: From irritation of the lining of your stomach, to foods, to esophageal or gallbladder problems, alcohol, smoking, stress... In other words, please see a doctor for proper diagnosis and treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 5, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.